RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lelyakov, Aleksander Petrovitch

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:346
Abstract pages:415
Full texts:108
References:84
Candidate of physico-mathematical sciences (2006)
Speciality: 01.04.02 (Theoretical physics)
Birth date: 6.09.1969
E-mail:
Keywords: null string, exact solution, pseudo-riemannian spaces, cosmology.
UDC: 539.391, 514.764.2

Subject:

The theory of string.

Biography

1995 — graduated from Simferopol State University (since Vernadski Tavrida National University) speciality physics.
1996–1999 — post graduate course study.
2000 – till now — work on the faculty of Theoretical Physics of Vernadski Tavrida National University.
2006 — protection of the Thesis for a candidate degree in physics and mathematics on a theme "Dynamics of null and tensile strings in the pseudo-riemannian spaces" in Bogolyubov Institute for Theoretical Physics of the Ukraine Academy of Sciences, Kyiv.

   
Main publications:
  • A. P. Lelyakov and S. N. Roshchupkin. Null and tensile string in Peres spacetime // Acta Physica Polonica B. - 2002. - vol. 33. - no. 2. P. 593–601.
  • L. Ya. Arifov, E. N. Zinchenco, A. P. Lelyakov and S. N. Roshchupkin. Dynamics of Extended Objects and a Stationary Axially Symmetric Cosmological model // Theoretical and Mathematical Physics. - 2004. - Vol. 141(2). - P. 1593–1607.
  • A. Lelyakov, S. Roshchupkin. Null membranes in Dyonik Black Hole Background // Turkish Journal of Physics, - 2003. - Vol. 27. - no. 4. P. 293–298.

http://www.mathnet.ru/eng/person18159
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/656376

Publications in Math-Net.Ru
2017
1. A. P. Lelyakov, A. S. Karpenko, “Dynamics of a probe null string in the gravitational field of a closed null string radially collapsing in the plane”, TMF, 190:1 (2017),  162–178  mathnet  mathscinet  elib; Theoret. and Math. Phys., 190:1 (2017), 140–153  isi  scopus
2004
2. L. Ya. Arifov, E. N. Zinchenko, A. P. Lelyakov, S. N. Roshchupkin, “Dynamics of Extended Objects and a Stationary Axially Symmetric Cosmological Model”, TMF, 141:2 (2004),  304–320  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 141:2 (2004), 1593–1607  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020